# SDR SIMA200926502

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 11,411 hours, 10,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4119 THE FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY EXIT SIGN TOP AFT DOOR JAMB OF LEFT OVERWING EXIT WILL NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT AND FOUND NO DEFECTS EMB AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
